# SDR SWAA2019022129878

- Difficulty date: January 23, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 62,676 hours, 36,716 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME UPPER SURFACE CORRODED AT BS 986.5, BETWEEN LBL 45 TO RBL 45.  REPAIRED FLOORBEAM IAW ATS ER AND EA.
